# SDR USAA920080785

- Difficulty date: March 16, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 68,873 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N52601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C3 CHECK - CRACKED INTERCOSTAL ANGLE, BS 780 - BS 800, BL 0, 208.  REPLACED INTERCOSTAL ANGLE, BS 780 - BS 800, BL 0, 208 IAW B757 SRM 51-40-02.
